# SDR N6WA00707001

- Difficulty date: July 11, 2007
- Submitted: July 12, 2007
- Operation: Air carrier
- Aircraft: N162
- Make and model: Cndair CL6002C10
- Aircraft serial: 10254
- Aircraft time: 3,375 hours, 2,420 cycles
- Engine: Ge CF348C1
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN CEILING LEVEL EMERGENCY LIGHT OUT.  DEFERRED CEILING LEVEL EMERGENCY LIGHT IAW MEL 35-01-2A.
